# SDR SCNA97106

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORRODED LAV FLOOR SUPPORT AT BS 1138, RBL 24 TO 45.  REMOVED CORRODED SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT IN ACCORDANCE WITH B727 SRM 51-40-3.
